# SDR SWAA2021081689548

- Difficulty date: June 3, 2020
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N7704B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33918
- Aircraft time: 53,904 hours, 28,389 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Bs 219-243
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POWER ACCESS ON FUSELAGE BELOW LOWER HINGE CRACKED / REMOVED AND INSTALLED NEW INTERNAL DOUBLER AT EXTERNAL POWER ON FUSELAGE STA 243.70 TO STA 219.80 WL 180.0 TO WL 190.0; REF B737-700 SRM 51-42-02-0G-0; DRAWING NO 141A0640 SRM 53-10-15-1R-5 REPAIR 5; AMM 24-41-11-040-802-001 AMM 24-41-11-000-801
